# SDR FDEA202301040182

- Difficulty date: January 4, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757*
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INBD CREASE BEAM BETWEEN STA 860 TO 880 AT RBL 64 ACCOMPLISHED REPAIR IAW FEDEX EA F-5310-T0372513 P1 FUSELAGE-  MAINFRAME: SEC 43, FLOOR STRUCTURE, CREASE BEAM INNER  CHORD, STA 860-880, RBL 64, PERMANENT REPAIR.    MAJOR REPAIR
